MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. WOVEN GAUZE SPONGE 4 IN X 4 IN.; GAUZE / SPONGE NONRESORBABLE FOR EXTERNAL USE

MEDLINE INDUSTRIES, INC. WOVEN GAUZE SPONGE 4 IN X 4 IN.; GAUZE / SPONGE NONRESORBABLE FOR EXTERNAL USE
Catalog Number NON21448
Health Effect - Clinical Code No Information (3190)
Date of Event 08/19/2018
Type of Reportable Event Malfunction
Event or Problem Description
Small brown spot noted on sterile gauze when it was removed from the packaging.No discoloration seen on the packaging.

Brand Name
WOVEN GAUZE SPONGE 4 IN X 4 IN.
Common Device Name
GAUZE / SPONGE NONRESORBABLE FOR EXTERNAL USE
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
mundelein IL
MDR Report Key7832213
Report NumberMW5079480
Device Sequence Number1809074
Product Code NAB
UDI-Device Identifier20080196690876
UDI-Public(01)20080196690876
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNON21448
Device Lot Number6051710072 044
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age1 MO
Patient Weight2